# SDR SWAA2016062052985

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 64,452 hours, 50,731 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 752375
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR NOTED IN CABIN FROM AIR CONDITIONING SYSTEM WITH LT PACK IN AUTO, RT PACK IN HIGH, ODOR WENT AWAY AFTER RT PACK SET TO AUTO AND RECIRCULATION FAN TO OFF.  R & R RECIRCULATION FAN IAW AMM.
